# SDR SIMA200818904

- Difficulty date: July 6, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4402 - CREW REPORTED ON TAKEOFF, RECEIVED A LG AIR/GND FAIL CAUTION MESSAGE.  LANDING GEAR WOULD NOT RETRACT AND CREW ELECTED TO RETURN TO FIELD.  AIRCRAFT REMOVED FROM SERVICE.  FOUND CONNECTOR J0775 LOOSE.  RETIGHTENED OPERATIONAL CHECK GOOD IAW AMM 32-30-00 AND AMM 32-34-00.  AIRCRAFT RETURNED TO SERVICE.  (A)
